Occupation times of compact sets by planar brownian motion
Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 2, pp. 317-329.
@article{AIHPB_1994__30_2_317_0,
     author = {Chan, Terence},
     title = {Occupation times of compact sets by planar brownian motion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {317--329},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {2},
     year = {1994},
     zbl = {0796.60083},
     mrnumber = {1277003},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1994__30_2_317_0/}
}
TY  - JOUR
AU  - Chan, Terence
TI  - Occupation times of compact sets by planar brownian motion
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1994
DA  - 1994///
SP  - 317
EP  - 329
VL  - 30
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1994__30_2_317_0/
UR  - https://zbmath.org/?q=an%3A0796.60083
UR  - https://www.ams.org/mathscinet-getitem?mr=1277003
LA  - en
ID  - AIHPB_1994__30_2_317_0
ER  - 
%0 Journal Article
%A Chan, Terence
%T Occupation times of compact sets by planar brownian motion
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1994
%P 317-329
%V 30
%N 2
%I Gauthier-Villars
%G en
%F AIHPB_1994__30_2_317_0
Chan, Terence. Occupation times of compact sets by planar brownian motion. Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 2, pp. 317-329. http://archive.numdam.org/item/AIHPB_1994__30_2_317_0/

N.H. Bingham, C.M. Goldie and J.L. Teugels, Regular Variation, Cambridge University Press, 1987. | MR | Zbl

D.A. Darling and M. Kac, On Occupation Times for Markov Processes, Trans. Amer. Math. Soc., Vol. 84, 1957, pp. 444-458. | MR | Zbl

A. Erdélyi Ed. et al., Tables of Integral Transforms, Vol. 1, Bateman Manuscript Project, McGraw-Hill, 1954. | Zbl

K. Itô and H.P. Mckean, Diffusion Processes and their Sample Paths, Springer-Verlag, 1965. | Zbl

D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Springer-Verlag, 1991. | MR | Zbl

L.C.G. Rogers and D. Williams, Diffusions, Markov Processes and Martingales, Vol. 2, Itô Calculus, Wiley, 1987. | MR | Zbl

A. Truman and D. Williams, A Generalized Arc-Sine Law and Nelson's Stochastic Mechanics of One-Dimensional Time-Homogeneous Diffusions, in Diffusion Processes and Related Problems in Analysis, Vol. 1, Ed. M. Pinsky, 1990, pp. 117-139, Birkhäuser. | MR | Zbl

G.N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, 1952. | JFM | MR

D.V. Widder, The Laplace Transform, Princeton University Press, 1941. | JFM | MR | Zbl